# SDR UALA2012041702313

- Difficulty date: April 16, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 49,369 hours, 13,338 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Loose
- Location: Bleed System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

OFF THE GATE RT ENGINE BLEED LIGHT CAME ON WITH EICAS MESSAGE, CREW ADVANCED POWER, LIGHT DID NOT GO OUT AND NO BLEED.  FOUND MUSCLE AIR LINE ON BACK OF HPSOV HAD LOOSE UNION.  SECURED UNION RAN ENGINE AT IDLE WITH 34 PSI DUCT PRESSURE AND NO BLEED MESSAGE OR BLEED LIGHT.
